# SDR DL73K011265

- Difficulty date: July 30, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 49,676 hours, 38,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 65465682
- Condition: Corroded
- Location: Pressure Web
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT PRESSURE DOME WEB AT BL 0.   THE CORROSION WAS CUT OUT AND A REPAIR DOUBLER INSTALLED.   THE DAMAGE WAS FOUND AT HMV.
